Suggest treatment for lack of orgasm in an elderly person caused by anorgasmia

default
Posted on Sat, 21 May 2016 in Urinary and Bladder Problems
Question: When I ejaculate I feel like I am peeing and do not sense an orgasm. This has been going on for a couple of weeks. I am 66 years old, 185 pounds, 4 feet 1 inch
doctor
Answered by Dr. Chintan Solanki 50 minutes later
Brief Answer:
need more information

Detailed Answer:
Hello,

Thanks for writing to us. I can understand your concern.

You are not able to achieve orgasm since few weeks. You are suffering from anorgasmia. I need more information to guide you further.

- Is there semen ejaculation with same amount and force like before or just feeling of pee without semen and no orgasm?

- Do you have any problem in urinating?

- Do you have any problem in spine or backache?

- Do you have any physical illness like diabetes or blood pressure?

- Are you taking any medicine currently? If yes, please provide the details.

- Is there any significant stress in your life or relationship problem with partner?

- I recommend going for serum testosterone and PSA (Prostate Specific Antigen) level.

I will be happy to help further after your response.
Regards,
Dr.Chintan Solanki.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Chintan Solanki 1 hour later
Thank you for your response.

Here are answers to your questions.

Is there semen ejaculation with same amount and force like before or just feeling of pee without semen and no orgasm?

*I assume that I am having an organism since ejaculate or some fluid is coming out.But I do not feel any orgasm sensation. Just a feeling that I need to urinate. The force might be slightly less than before. Over the years I have been having gradual decline in the amount of semen and the force. I was told that is normal due to my age. I am currently 66.

I have no problem obtaining an erection. I can obtain one within a couple of minutes.

- Do you have any problem in urinating?

* No problem urinating.

- Do you have any problem in spine or backache?

* No

- Do you have any physical illness like diabetes or blood pressure?

* No

- Are you taking any medicine currently? If yes, please provide the details.

* I am taking daily 2 medications. 1. Synthroid 50 mcg per day. 2.clomiphene citrate 25mg daily. I am taking this medication to keep my testosterone levels normal without being infertile. Androgel prevents the production of sperm. I am dating a woman who is still capable of having children.

- Is there any significant stress in your life or relationship problem with partner?

* I do have stresses and anxiety in my life. No new stresses though -- but maybe that does not matter.

- I recommend going for serum testosterone and PSA (Prostate Specific Antigen) level.

* I did have these tests in January. My PSA was 1.4. I do not recall my testosterone level, but I was told by a physician that it is within normal range.

There is one other possible factor. I do have Peyronie's Disease. I have seen a urologist about this. I use a traction device 2 hours daily. But the Peyronie's Disease problem has existed for many months before I developed this new problem. The curvature is 40 degrees to the left. My urologist told me that my erection is very good. That test was taken in September when determining the degree of the curvature..

I may need go back earlier to my urologist due to this new problem. My next appointment with him is on July 22. I see him every 6 months with blood tests since I am taking clomiphene citrate. But I thought I would get a clearer picture of what is going on before I made an earlier appointment.

Thank you.




doctor
Answered by Dr. Chintan Solanki 14 hours later
Brief Answer:
it can be due to clomipramine or traction device side effect

Detailed Answer:
Hello,

I am sorry for delayed response. Thanks for specific information.

Low dose clomiphene citrate is effective in elevating serum testosterone levels and improving the testosterone/estradiol ratio in men. This therapy represents an alternative to testosterone therapy by stimulating the endogenous androgen production pathway. It may cause hormonal disturbance with continuous use and reduce testosterone level which in turn may reduce capability of enjoying orgasm.

Another problem in your case is peyronie's disease and use of traction device. This traction may cause stretching of nerve sensation and reduce the sensitivity which in turn may lead to problem in orgasm.

Also check for thyroid level as hypothyroidism can contribute problem of anorgasmia.

If all above factors come normal, psychological anorgasmia should be evaluated as ultimately orgasm is perceived in brain.

You are tight that consulting your urologist early would be helpful.

Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Androgel

doctor1 MD

I am currently using androgel because recent blood tests indicated low t level. I have this rechecked to make sure the results were accurate. I...

doctor1 MD

I have been having touble producing testosterone even with 4 pumps of Androgel - around 4.3 (42), I also having issues with Thyroid TSH 10.3, along...

doctor1 MD

I am having problems with low energy, blurry vision, hypogonadism, hypothyroid and ED symptoms. I have had blood work for adrenal fatigue, thyroid...

doctor1 MD

I am 35 and never had any major medical concerns until January. I was a smoker for 20 years and stopped in November and got off the nicotine...

doctor1 MD

I have a question about testosterone replacement therapy . MD - urologist , has prescribed androgel 5 mg /day for low testosterone. I have taken...

doctor1 MD

How can I BEST raise my testrostrone? I'm 74 and labs show it is very very low. Androgel or shots weekly?

doctor1 MD

My husband, 85, is complaining of tiredness , joint pain. He has recently changed his testosterone from Androgel to Axiron. Could this be it or...

Get personalised answers from verified doctor in minutes across 80+ specialties

137 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2